MathSciNet Relay Station
MathSciNet bibliographic data
MR1642047 06D10 (06B15 47A15 47L35)
Longstaff, W. E.; Nation, J. B.; Panaia, Oreste Abstract reflexive sublattices and completely distributive collapsibility. Bull. Austral. Math. Soc. 58 (1998), no. 2, 245–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement